# SDR CA150727027

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 5047T75G01
- Condition: Broken
- Location: P3 Sense
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW HAS REPORTED L/H ENGINE SPOOL DOWN TO IDLE WITH NO RESPONSE TO THROTTLE MOVEMENT. THE ENGINE WAS SHUT-DOWN AND EMERGENCY DECLARED. BROKEN PS3 TUBE IDENTIFIED AS CAUSING THE PROBLEM.
